# SDR 99ZZZX2479

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N109KM
- Make and model: Boeing 727251
- Aircraft serial: 21155
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 62983
- Condition: Failed
- Location: Hydraulic System
- Component: Vickers
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

B-SYSTEM FAILURE WITH FLUID LOSS.  REPLACED NR 1 AND NR 2 B-SYSTEM HYDRAULIC PUMPS.  REPLACED NR 2 OUTPUT PRESSURE LINE.  ACTT:  55,812.2 HOURS.  ACTC:  39,060.
